# SDR DALA2015081104905

- Difficulty date: August 10, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 39,889 hours, 26,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT OVERWING FRAME 715 INSPECTION, HFEC CONFIRMED CRACK .125" DEEP.  REPAIRED IAW AMDS WC 5310-01436-03A.
